# SDR CA140818011

- Difficulty date: August 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 68 hours
- Engine: Pwc PW150A
- Propeller: Rotol STCR4204
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Part number: 697076004
- Condition: Failed
- Location: Feathering
- Part time: 1,666 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE 2 WAS INSPECTED FOLLOWING DISCOVERY OF AN OIL LEAK. OIL WAS OBSERVED LEAKING FROM THE NR 2 ENG FEATHERING PUMP . FEATHERING PUMP WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED TO SERVICE.
